MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5, a6: information unknown/not provided.Patient information cannot be provided due to personal data privacy legislation/policy.Section d6a: if implanted; give date: the intraocular lens was inserted and removed during the same procedure.Section d6b: if explanted; give date: n/a (not applicable).The intraocular lens was inserted and removed during the same procedure.Section e1: telephone number: (b)(6).Device evaluation: the device was not returned at the manufacturing site; therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.A search of complaints related to this production order (po) was performed.The search of complaints revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that after an monofocal intraocular lens (iol) was fully inserted when the surgeon noted the haptic was broken and had to remove the lens.There were no unplanned sutures required.It was unknown if an incision enlargement was required.The product is not available for evaluation.The patient status was unknown.No other information was provided.
 
Additional Manufacturer Narrative
Additional info: additional information was provided and reported that the lens was inserted and removed during the same procedure, however, a back up lens was not available at that time.Therefore, the patient was implanted with a new lens the following day on (b)(6) 2026.Another johnson & johnson lens (same model and diopter) was implanted as a replacement.There was no incision enlargement and no unplanned vitrectomy required.The patient status was reported as normal.There was no patient injury.No other information was provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24975586
Report Number3012236936-2026-000110
Device Sequence Number17372358
Product Code HQL
UDI-Device Identifier05050474501812
UDI-Public(01)05050474501812(17)300808
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR40M
Device Catalogue NumberAR40MN0010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown